Chow stability criterion in terms of log canonical threshold

Cited 5 time in webofscience Cited 0 time in scopus
  • Hit : 350
  • Download : 0
In this paper, we provide a criterion for Chow stability in terms of log canonical threshold of the Chow form in the Grassmannian.
Publisher
KOREAN MATHEMATICAL SOC
Issue Date
2008-03
Language
English
Article Type
Article
Keywords

PLANE-CURVES

Citation

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.45, pp.467 - 477

ISSN
0304-9914
URI
http://hdl.handle.net/10203/93296
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 5 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0